Publicação:
Recursive properties of generalized ordinary differential equations and applications

Nenhuma Miniatura disponível

Data

2021-12-05

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

The aim of this paper is to obtain results on topological properties of flows for nonnegative time in the framework of generalized ODEs. We define the concept of generalized semiflow and we present some recursive properties as minimality and recurrence. Using correspondence theorems, we translate our results to measure differential equations which are known to be special cases of generalized ODEs. Some examples are presented to illustrate the theory.

Descrição

Idioma

Inglês

Como citar

Journal of Differential Equations, v. 303, p. 123-155.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação